# SDR AUS20040077

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Dc Power Distrib
- Part time: 7,665 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING LOOM CHAFED AND BURNED BY ELEVATOR COUNTERWEIGHT.
